Classical solutions to the scalar conservation law with discontinuous initial data

Tom 131 / 2013

Jędrzej Jabłoński Colloquium Mathematicum 131 (2013), 1-12 MSC: Primary 35N05. DOI: 10.4064/cm131-1-1

Streszczenie

Sufficient and necessary conditions for the existence and uniqueness of classical solutions to the Cauchy problem for the scalar conservation law are found in the class of discontinuous initial data and non-convex flux function. Regularity of rarefaction waves starting from discontinuous initial data and their dependence on the flux function are investigated and illustrated in a few examples.

Autorzy

  • Jędrzej JabłońskiInstitute of Applied Mathematics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek